# SDR P5CA2015092500158

- Difficulty date: September 23, 2015
- Submitted: September 25, 2015
- Operation: Air carrier
- Aircraft: N858GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37569
- Aircraft time: 15,820 hours, 2,811 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1920-1940
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A DENT ON THE EXTERNAL SKIN, NEAR BS 1940, S34R.  REPAIRED THE DAMAGED SKIN IAW EI T2015A53B-2112, REV 2.   CHECKED NORMAL.
